MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 a 27mm navitor vision valve was selected for an endo-bentall procedure.The valve was sutured into a modified non-abbott endo-graft.During the procedure the physician accidentally deployed the valve in the sinus of valsalva (sov).The patient was transferred to cardiac surgery to remove the device and repair the aortic root.The patient status was hospitalization.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of improper valve deployment during an off-label endo-bentall procedure was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported use of device problem appears to be procedural circumstances.The reported surgical intervention was a result of case-specific circumstances as the device was removed surgically and aortic root repair was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.It should be noted that per the instruction for use (ifu), ¿pre-implantation precautions: the safety and effectiveness of the navitor¿ valve and flexnav¿ delivery system have not been evaluated in the following patient populations: ¿ congenital unicuspid or bicuspid valve, or any leaflet configuration other than tricuspid¿.
 
Event or Problem Description

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22994236
Report Number2135147-2025-05076
Device Sequence Number9620059
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)251113
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2025
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number8785255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/18/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK ZENITH ENDOGRAFT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale